# SDR CALA2025012900237

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 74,389 hours, 12,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sticker
- Part number: 141T293830
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07143 REV E OP 002, 1EA CRACK FOUND ON SUBSURFACE OF RH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 118 TO 159 APPROX. 1.125" IN LENGTH AS MARKED. DETAIL REFER ATTACHED REPORT, RH NOSE WHEEL WELL VERTICAL STIFFENER STA 287 BTW WL 118 - 159 P ERMANENT REPAIRED AS PER EA 5310-07143 REV E OP 004.
